MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links
 

Volume 14. Issue 2. May 2020

 

Numerical Solution of Volterra Integro-Differential Equations by Hybrid Block with Quadrature Rules Method
- Janodi, M. R., Majid, Z. A., Ismail, F. and Senu, N.
(fullpaper)

A Modified Maximum Likelihood Estimator for the Parameters of Linear Structural Relationship Model
- Mamun, A. S. M. A., Hussin, A. G., Zubairi, Y. Z. and Rana, S.
(fullpaper)

More on the Sixth Coefficient of the Matching Polynomial in Regular Graphs
- Alikhani, S. and Soltani, N.
(fullpaper)

Fernandez-Steel Skew Normal Mixture Model using Bayesian Approach for MRI-Based Brain Tumor Segmentation
- Pravitasari, A. A., Islamiyah, M. I. D., Iriawan, N., Irhamah, Fithriasari, K., Purnami, S. W. and Ferriastuti, W.
(fullpaper)

Modifed Statistical Approach for Data Preprocessing to Improve Heterogeneous Distance Functions
- Dalatu, P. I. and Midi, H.
(fullpaper)

A Note on Some New Bounds for Trigonometric Functions Using Infinite Products
- Chesneau, C. and Bagul, Y. J.
(fullpaper)

Nonparametric Estimation of a Survival Function with Interval Censored Data
- Aljawadi, B. A.
(fullpaper)

A Description of Derivations of a Class of Nilpotent Evolution Algebras
- Qaralleh, I.
(fullpaper)

Dynamic Behaviors of p-adic Ising-Vannimenus Model on the Cayley Tree of Order Three
- Dogan, M.
(fullpaper)

On Oscillation of Fourth Order Delay Differential Equations
- Lafci Büyükkahraman, M.
(fullpaper)